# SDR HNAA2019103000332

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,084 hours, 43,131 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  620     30-31  2202552  29OCT19  PHL  CLOSE
      PITOT 1 INOP CAUTION MESSAGE AFTER ENG START
FACT  30OCT19  05:48  PHL
            R/R RELAY K0056 AND PITOT CURRENT SENSOR #1 K0053 IAW SWPM 20-13-03. R/R STATIC PITOT SENSOR IAW AMM
            30-31-02.SLAVED PITOT SENSOR #1 IAW AMM 34-13-01. ALL NO FIX. FURTHER TROUBLE SHOOTING IS REQ'D.
            SEE LOG PAGE 220256 SEQ.#1.
DISCREPANCY CURRENTLY IN WORK IN PHL
